# SDR P5CA9800972

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING GEAR WW BRACKET CRACKET BELOW GEAR OPP SEQUENCE VALVE AT DOOR CUTOUT STA 1335.  BRACKET REPLACED PER SRM 51-10-01.
